On functions orthogonal to invariant subspaces

P. R. Ahern University of Wisconsin, Madison, Wis. D. N. Clark University of Wisconsin, Madison, Wis.

TBD mathscidoc:1701.331382

Acta Mathematica, 124, (1), 191-204, 1969.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 535 downloads ] [ 0 comments ] [ Cited by 65 ]
@inproceedings{p.1969on,
  title={On functions orthogonal to invariant subspaces},
  author={P. R. Ahern, and D. N. Clark},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219676184091},
  booktitle={Acta Mathematica},
  volume={124},
  number={1},
  pages={191-204},
  year={1969},
}
P. R. Ahern, and D. N. Clark. On functions orthogonal to invariant subspaces. 1969. Vol. 124. In Acta Mathematica. pp.191-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219676184091.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved